The local real analyticity of solutions to □_{$b$}and the $$\bar \partial $$ -Neumann problem

David S. Tartakoff University of Illinois at Chicago Circle, Chicago, Illinois, U.S.A.

TBD mathscidoc:1701.331575

Acta Mathematica, 145, (1), 177-204, 1979.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:52 uploaded by actaadmin ] [ 1036 downloads ] [ 0 comments ]
@inproceedings{david1979the,
  title={The local real analyticity of solutions to □_{$b$}and the $$\bar \partial $$ -Neumann problem},
  author={David S. Tartakoff},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203252714475284},
  booktitle={Acta Mathematica},
  volume={145},
  number={1},
  pages={177-204},
  year={1979},
}
David S. Tartakoff. The local real analyticity of solutions to □_{$b$}and the $$\bar \partial $$ -Neumann problem. 1979. Vol. 145. In Acta Mathematica. pp.177-204. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203252714475284.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved